MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAWIRE Drive; catheter, coronary, atherectomy

BOSTON SCIENTIFIC CORPORATION ROTAWIRE Drive; catheter, coronary, atherectomy
Model Number 2077-01
Medical Device Problem Codes Entrapment of Device (1212); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that burr stuck on wire occurred.The 95% stenosed target lesion was located in the moderately tortuous and severely calcified artery.A 1.50mm rotapro and rotawire drive was selected for use.During procedure, upon first ablation, the speed dropped by 3000 rpm.After starting the second ablation, an unusual noise occurred and the speed dropped by 20,000 rpm.Thus, the ablation was discontinued.The unusual noise persisted when attempting to remove the device with dynaglide.Then, the device got stuck with the wire.The rotaburr was removed from the body along with the entire rotawire.The physician stated that the clamp for the cocktail supply may not have been completely released.The procedure was completed with another of the same device.There were no patient complications.

Brand Name
ROTAWIRE Drive
Common Device Name
catheter, coronary, atherectomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25756495
Report Number2124215-2026-36724
Device Sequence Number10449782
Product Code MCX
UDI-Device Identifier08714729996262
UDI-Public(01)08714729996262(17)280127(10)38433440
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2077-01
Device Catalogue Number2077-01
Device Lot Number0038433440
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/06/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Supplement Date Received by Manufacturer07/29/2026
Initial Report FDA Received Date07/08/2026
Supplement Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER - 7F SL 4.0.; IMAGING CATHETER - OCT.
Patient SexUnknown